Results 1 to 14 of 14
Like Tree1Likes
  • 1 Post By tlaloc

Thread: Anavar gives me euphoric feeling similar to to Dianbol. Does anyone get same effect?

  1. #1
    tlaloc is offline New Member
    Join Date
    Sep 2012
    Posts
    42

    Anavar gives me euphoric feeling similar to to Dianbol. Does anyone get same effect?

    I have tried Anavar from 3 different UGL's now. All three are well established labs that have been around for years. I made sure the site I bought from were authorized resellers and I also checked the batch codes for all three for autheticity. The chances I got fake Var from three different established UGL's is slim.

    The Var from each of these labs unquestionably gives me a euphoric high similar to Dianabol at the same dosage of 30 to 50 mgs.

    Does anyone else get a similar effect from Anavar? Please share your experience.

  2. #2
    teejey's Avatar
    teejey is online now Junior Member
    Join Date
    Feb 2018
    Location
    its cold alot
    Posts
    129
    I'm gonna run it at the end of this blast if it makes me feel euphoric I'm sure Ill post something about it.

    Sent from my moto g(7) play using Tapatalk

  3. #3
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,848
    I never feel euphoric but I do often have a heightened sense of well being while on dbol . Anavar I just find too weak for the money and didn’t really do much for me compared to winstrol .

  4. #4
    ChemyoDude is offline Junior Member
    Join Date
    Jan 2020
    Posts
    103
    Anavar made me a little pissy. ESPECIALLY in traffic....

  5. #5
    tlaloc is offline New Member
    Join Date
    Sep 2012
    Posts
    42
    Quote Originally Posted by ChemyoDude View Post
    Anavar made me a little pissy. ESPECIALLY in traffic....
    Its incredibly interesting how these compounds affect everyone differently.
    Lee_1978 likes this.

  6. #6
    tlaloc is offline New Member
    Join Date
    Sep 2012
    Posts
    42
    I got good results from 50mg Var ED, but then I dropped in 50MG Winny ED and things really took off. I probably wont ever run Var on its own again unless I win the lottery.

  7. #7
    Super User 4 is offline Associate Member
    Join Date
    Jan 2020
    Posts
    166
    In my personal experience no, not really

  8. #8
    lundgren's Avatar
    lundgren is online now Junior Member
    Join Date
    Feb 2009
    Posts
    53
    Quote Originally Posted by tlaloc View Post
    I have tried Anavar from 3 different UGL's now. All three are well established labs that have been around for years. I made sure the site I bought from were authorized resellers and I also checked the batch codes for all three for autheticity. The chances I got fake Var from three different established UGL's is slim.

    The Var from each of these labs unquestionably gives me a euphoric high similar to Dianabol at the same dosage of 30 to 50 mgs.

    Does anyone else get a similar effect from Anavar? Please share your experience.
    When I train hard I have the same effect after the training when I use Deca /NPP + Test.

    With dbol I feel per moment great and per moment angry (depend the dosage).

    You use anavar single or stacked ?
    don't you feel nauseous with anavar?

    I have never tried Anavar because it has a reputation for causing severe nausea during intense training.

    Sent from my Redmi Note 8 Pro using Tapatalk

  9. #9
    bobspix is offline Associate Member
    Join Date
    Aug 2017
    Posts
    153
    Quote Originally Posted by tlaloc View Post
    I have tried Anavar from 3 different UGL's now. All three are well established labs that have been around for years. I made sure the site I bought from were authorized resellers and I also checked the batch codes for all three for autheticity. The chances I got fake Var from three different established UGL's is slim.

    The Var from each of these labs unquestionably gives me a euphoric high similar to Dianabol at the same dosage of 30 to 50 mgs.

    Does anyone else get a similar effect from Anavar? Please share your experience.
    I am better today but ever since I started VAR which has been a week, I have had constant headache and all day sleepyness. The pumps in the gym are hard as fuck tho but yeah it's a drug that is different to all of us I guess

  10. #10
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is online now Senior Member
    Join Date
    Feb 2014
    Posts
    1,801
    Quote Originally Posted by tlaloc View Post
    I have tried Anavar from 3 different UGL's now. All three are well established labs that have been around for years. I made sure the site I bought from were authorized resellers and I also checked the batch codes for all three for autheticity. The chances I got fake Var from three different established UGL's is slim.

    The Var from each of these labs unquestionably gives me a euphoric high similar to Dianabol at the same dosage of 30 to 50 mgs.

    Does anyone else get a similar effect from Anavar? Please share your experience.
    Sounds like a fantastic reason to take it. I love dbol attitude. Makes me feel like fucking

  11. #11
    CR500 is offline New Member
    Join Date
    Jan 2020
    Location
    Adelaide, Australia
    Posts
    42
    Quote Originally Posted by bobspix View Post
    I am better today but ever since I started VAR which has been a week, I have had constant headache and all day sleepyness. The pumps in the gym are hard as fuck tho but yeah it's a drug that is different to all of us I guess
    I have just switched from Dbol to Anavar and I also got the sleepiness. I thought I read somewhere that a few people get this and I know I certainly do. It doesn't affect me too much but does make me want to sleep in more on days off or makes me more likely to crawl into bed for a nanna nap on days of which likely helps me catch up on sleep deficit anyway, but at the expense of not burning off fat.

  12. #12
    tlaloc is offline New Member
    Join Date
    Sep 2012
    Posts
    42
    I dont get nauseous of Var. But im sure if I took 100mg for a few weeks, it might make me nauseous.

  13. #13
    kbunyan is offline Associate Member
    Join Date
    May 2018
    Location
    DFW
    Posts
    182
    Either my anavar was bunk or i never felt anything ever on 100mg

  14. #14
    Windex's Avatar
    Windex is online now Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    4,205
    Sounds like you weren't sold anavar
    I no longer check my inbox. If you PM me I will not reply.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •